# SDR FDEA202012300181

- Difficulty date: December 30, 2020
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 13
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 13 OPEN FASTENER HOLE AT LEVEL OF STR 9 LT SIDE, CRACK DIRECTION IS 3 O`CLOCK AT FWD GALLEY AREA (1 EA).  REPLACED STRINGER SECTION LOCATED ON FR 13 AT LEVEL STR 9 LT SIDE, IAW A300-600 SRM 51-40-20-001 AND DWG #A53610301 ISSUE K SHEET 1.
